# SDR FDEA200909183330

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: A5724859100139
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN LWR SURFACE; PYLON AFT FAIRING SUPPORT IS CRACKED BETWEEN RIB  7 AND RIB 8.  REMOVED HYD LINES AND FITTINGS IAW AMM 54-54-00-4.  REMOVED AND   REPLACED SUPPORT BRACKET IAW SRM 51-40-21, PARA 7.  REINSTALLED HYD LINES AND FITTINGS IAW AMM 54-54-00-4 (TWS8312A AND T83421).  LEAK CHECK GOOD AFTER ENGINE RUN IAW AMM 71-00-00-5.
